Couldn't find what you looking for?

TRY OUR SEARCH!

A few days after my period I had unprotected sex. Within 10 hours, I took the Plan B. A week after, I had what seemed to be a light period (ovarian bleeding). It's been over three weeks since I had my regular period. Should I be expecting a period within 7 days or within 2 weeks since I had the ovarian bleeding? Please help me clarify this.

Loading...

Taking plan B can induce an early period. It will throw off your cycle a lot!
Since you took the pill so soon after unprotected sex, your chances of pregnancy are minimal.

I can't say when your period is due because I do not know how long your cycle is normally!!!
Reply

Loading...

My regular period lasted about 5 days. As for my ovarian bleeding, it lasted the same amount-5 days.
Reply

Loading...

No, I mean your menstrual cycle, (eg. 28 days)

I would think that this 5 day bleeding was an early bleed induced by plan B, count the first day of this 5 day bleed as day one of your cycle now.

this cycle may be a little longer than average.
Reply

Loading...

Hey there, I took plan b and a week later bled for about 5 days a bit lighter than usual and then exactly 28 days after that bleeding I got my normal period again so I would say that that bleeding you had could be considered your period! So around four or so weeks after that bleeding you should expect your period altjough everyone can be different, I'm sure!
Reply

Loading...